skip to content
Approximation results in topological manifolds Preview this item
ClosePreview this item
Checking...

Approximation results in topological manifolds

Author: T A Chapman
Publisher: Providence, R.I. : American Mathematical Society, 1981.
Series: Memoirs of the American Mathematical Society, no. 251.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Chapman, T.A. 1940-
Approximation results in topological manifolds /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: T A Chapman
ISBN: 9781470406585 1470406586
OCLC Number: 851088163
Notes: "Volume 34, number 251 (second of 5 numbers)."
Description: 1 online resource (iii, 64 pages).
Contents: 1. Introduction 2. Preliminaries 3. Engulfing 4. Wrapping up 5. A handle lemma 6. Proof of Theorem 1 and its corollary 7. Some lemmas for Theorem 2 8. Proof of Theorem 2 9. Proof of Theorem 3 10. Proof of Theorem 4 Appendix 1 Appendix 2 Appendix 3.
Series Title: Memoirs of the American Mathematical Society, no. 251.
Responsibility: T.A. Chapman.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851088163> # Approximation results in topological manifolds
    a schema:CreativeWork, schema:MediaObject, schema:Book ;
   library:oclcnum "851088163" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/485853#Place/providence_r_i> ; # Providence, R.I.
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://id.worldcat.org/fast/1152686> ; # Topological manifolds
   schema:about <http://dewey.info/class/510/e19/> ;
   schema:bookFormat schema:EBook ;
   schema:creator <http://viaf.org/viaf/110154176> ; # Thomas A. Chapman
   schema:datePublished "1981" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/485853> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isSimilarTo <http://worldcat.org/entity/work/data/485853#CreativeWork/approximation_results_in_topological_manifolds> ;
   schema:name "Approximation results in topological manifolds"@en ;
   schema:productID "851088163" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851088163#PublicationEvent/providence_r_i_american_mathematical_society_1981> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/485853#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://dx.doi.org/10.1090/memo/0251> ;
   schema:url <http://public.eblib.com/choice/publicfullrecord.aspx?p=3113548> ;
   schema:workExample <http://worldcat.org/isbn/9781470406585> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851088163> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/485853#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/485853#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://id.worldcat.org/fast/1152686> # Topological manifolds
    a schema:Intangible ;
   schema:name "Topological manifolds"@en ;
    .

<http://viaf.org/viaf/110154176> # Thomas A. Chapman
    a schema:Person ;
   schema:birthDate "1940" ;
   schema:familyName "Chapman" ;
   schema:givenName "Thomas A." ;
   schema:givenName "T. A." ;
   schema:name "Thomas A. Chapman" ;
    .

<http://worldcat.org/entity/work/data/485853#CreativeWork/approximation_results_in_topological_manifolds>
    a schema:CreativeWork ;
   rdfs:label "Approximation results in topological manifolds /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851088163> ; # Approximation results in topological manifolds
    .

<http://worldcat.org/isbn/9781470406585>
    a schema:ProductModel ;
   schema:isbn "1470406586" ;
   schema:isbn "9781470406585" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851088163> ; # Approximation results in topological manifolds
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851088163> ; # Approximation results in topological manifolds
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.